zbMATH — the first resource for mathematics

On the direct-product of operator algebras. I. (English) Zbl 0049.08701

PDF BibTeX Cite
Full Text: DOI
[1] N. DuNFORD-R. ScHATTEN, On the associate and conjugate spaces for the direct product, Trans. Amer. Math. So, 59(1946), 430-436 JSTOR: · Zbl 0063.01186
[2] M FUKAMIYA, On B*-AJgebras, Proc.Japan Acad., Tokyo 27O951), 321-327; and, On a theorem of Gelfand and Neumark and the B*-algebra, Kumamoto Journ of Sci., 1(1952), 17-22. · Zbl 0044.32704
[3] I. E. SEGAL, Irreducible representations of operator algebras, Bull Amer. Math, Soc, 53(1947), 73-88. · Zbl 0031.36001
[4] R. SCHATTEN, Theory of cross-spaces, Princeton (1950) · Zbl 0041.43502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.